# SDR FDEA201209203372

- Difficulty date: September 20, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 113N150115
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON OTBD BONDING WIRE ATTACHMENT,  HINGE BRACKET RIB CORRODED.  REMOVED AND REPLACED RIB ASSY, WS 817.27, IAW SRM 51-40-02 AND DWG 113N1501 DUE TO OUT OF LIMITS PER SRM 57-51-09, FIG 101, DETAIL IV. REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
